Alert archive / Michigan / Wind Advisories in 2017

Wind Advisory 1, NWS Grand Rapids, MI

January 10, 201723 counties in Michigan

NWS Grand Rapids, MI issued this wind advisory at Jan 10, 2017, 2:24 PM EST for 23 counties in Michigan. It took effect at Jan 10, 2017, 5:00 PM EST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Jan 10, 2017, 2:24 PM EST (19:24 UTC)
In effect from
Jan 10, 2017, 5:00 PM EST
Expired
Jan 11, 2017, 3:00 AM EST
In force
10 hr
Issued by
NWS Grand Rapids, MI
All 23 counties

Allegan County, MI, Barry County, MI, Calhoun County, MI, Clare County, MI, Clinton County, MI, Eaton County, MI, Gratiot County, MI, Ingham County, MI, Ionia County, MI, Isabella County, MI, Jackson County, MI, Kalamazoo County, MI, Kent County, MI, Lake County, MI, Mason County, MI, Mecosta County, MI, Montcalm County, MI, Muskegon County, MI, Newaygo County, MI, Oceana County, MI, Osceola County, MI, Ottawa County, MI, Van Buren County, MI

The radar

The Grand Rapids radar (KGRR), 27 km from the middle of the area, began a volume at 19:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 7.4 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2017-01-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2017-01-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 672 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
464 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
672 m²/s²
0-3 km storm-relative helicity
1009 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

304 
WWUS73 KGRR 101924
NPWGRR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
224 PM EST TUE JAN 10 2017

MIZ037>040-043>046-050>052-056>059-064>067-071>074-110330-
/O.UPG.KGRR.HW.A.0001.170110T2300Z-170111T0900Z/
/O.NEW.KGRR.WI.Y.0001.170110T2200Z-170111T0800Z/
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY...
CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON...
GREENVILLE...ALMA...GRAND HAVEN...JENISON...GRAND RAPIDS...
IONIA...ST. JOHNS...HOLLAND...HASTINGS...CHARLOTTE...LANSING...
SOUTH HAVEN...KALAMAZOO...BATTLE CREEK...JACKSON
224 PM EST TUE JAN 10 2017

...WIND ADVISORY IN EFFECT UNTIL 3 AM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM EST WEDNESDAY. THE HIGH
WIND WATCH IS NO LONGER IN EFFECT. 

HAZARDOUS WEATHER...

 * SOUTHERLY SUSTAINED WINDS AROUND 35 MPH VEERING WEST THIS
   EVENING.

 * WIND GUSTS WILL REACH 50 TO 55 MPH THIS EVENING. 

 * HIGHEST WIND GUSTS EXPECTED BETWEEN 6 AND 10 PM.

IMPACTS...

 * SCATTERED POWER OUTAGES LIKELY.

 * DOWNED TREE LIMBS AND WEAK OR DEAD TREES TOPPLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
   HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

LAURENS
2 follow-up statements
282 
WWUS73 KGRR 110154
NPWGRR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
854 PM EST TUE JAN 10 2017

MIZ037>040-043>046-050>052-056>059-064>067-071>074-110800-
/O.CON.KGRR.WI.Y.0001.000000T0000Z-170111T0800Z/
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY...
CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON...
GREENVILLE...ALMA...GRAND HAVEN...JENISON...GRAND RAPIDS...
IONIA...ST. JOHNS...HOLLAND...HASTINGS...CHARLOTTE...LANSING...
SOUTH HAVEN...KALAMAZOO...BATTLE CREEK...JACKSON
854 PM EST TUE JAN 10 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM EST WEDNESDAY...

HAZARDOUS WEATHER...

 * WEST WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL START TO
   STEADILY DIMINISH LATER THIS EVENING.

IMPACTS...

 * SCATTERED POWER OUTAGES ARE OCCURRING AND WILL CONTINUE TO BE
   POSSIBLE.

 * DOWNED TREE LIMBS AND WEAK OR DEAD TREES TOPPLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR 
   HIGH PROFILE VEHICLES. USE EXTRA CAUTION. 

&&

$$

NJJ
703 
WWUS73 KGRR 110805
NPWGRR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
305 AM EST WED JAN 11 2017

MIZ037>040-043>046-050>052-056>059-064>067-071>074-110915-
/O.EXP.KGRR.WI.Y.0001.000000T0000Z-170111T0800Z/
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
INCLUDING THE CITIES OF...LUDINGTON...BALDWIN...REED CITY...
CLARE...HART...FREMONT...BIG RAPIDS...MOUNT PLEASANT...MUSKEGON...
GREENVILLE...ALMA...GRAND HAVEN...JENISON...GRAND RAPIDS...
IONIA...ST. JOHNS...HOLLAND...HASTINGS...CHARLOTTE...LANSING...
SOUTH HAVEN...KALAMAZOO...BATTLE CREEK...JACKSON
305 AM EST WED JAN 11 2017

...WIND ADVISORY HAS EXPIRED...

WINDS HAVE DIMINISHED AND THE WIND ADVISORY IS NO LONGER IN
EFFECT.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this wind advisory went out at Jan 10, 12:31 PM EST, 1 hour 53 minutes earlier.

Area forecast discussion, Jan 10, 12:31 PM EST, 1 hour 53 minutes before
Area Forecast Discussion
National Weather Service Grand Rapids MI
1231 PM EST Tue Jan 10 2017

LATEST UPDATE...
Aviation

.SYNOPSIS...
Issued at 321 AM EST Tue Jan 10 2017

Snow will change to rain today and then taper off to rain and snow
showers this evening. Strong winds with some gusts to 50 mph are
possible tonight. Snow and freezing rain is in the forecast for
Wednesday night and Thursday as low pressure tracks across
southern Lower Michigan.

&&

.UPDATE...
Issued at 1007 AM EST Tue Jan 10 2017

Our going forecast looks good and no changes are necessary attm.
Pcpn is falling in the form of all rain near to south of I-96 with
snow continuing north of I-96. The snow north of I-96 will
gradually becoming mixed with then change over to rain from south
to north late this morning and afternoon as continued southerly
flow waa results in moderating thermal profiles. The strongest
winds will come this evening.

&&

.SHORT TERM...(Today through Thursday)
Issued at 321 AM EST Tue Jan 10 2017

No changes to the winter weather advisory. We have put up a high
wind watch for tonight. Winds are expected to become very strong
and gusty as low pressure intensifies and cold air advection
begins.

For today...snow will be changing to rain from south to north. We
do not expect freezing rain as sfc temps and dew points climb
steadily in low level warm advection. There could be an issue with
iced over dirt roads as thawing temperatures combine with frost
depths that have built up over the past week of arctic air.

We left thunder out of the forecast but some low topped convection
is possible this afternoon, primarily across the southeast
forecast area where some instability develops.

For tonight...sfc low is deepening and cold air advection begins
with strong gradient across the forecast area, especially across
the northern zones. This looks like a high end advisory event with
some gusts topping out above 50 mph...but cannot rule out gusts as
high as 60 mph as 50 knots is progged to be in the mixing layer
this evening by both the NAM and GFS across the northern zones.

After a brief break in the action on Wednesday morning, precip
returns Wednesday afternoon into Thursday as Gulf moisture
streams north while cold sfc high is moving in from the northwest.
Strong temperature gradient sets up across the forecast area with
p type issues a real concern. Expect snow across the north and
rain across the south with a transition zone across the central
forecast area. Freezing rain is a definite possibility as seen in
thermal profiles. Still need to pin down timing and location but
the signal is there and has been for the past several days. We
will continue to watch this.

.LONG TERM...(Thursday night through Monday)
Issued at 321 AM EST Tue Jan 10 2017

The long term will start off cool and dry. A large are of high
pressure is progd to move east from the northern Plains across the
Great Lakes Thursday night and Friday. After that, though, we should
be fairly active thanks in part to quasi zonal flow across the
northern half of the country.

As the high moves east a weak short wave moves across the upper
Mississippi Valley and may produce a brief period of light snow
Saturday, but it's pretty minor.

A more dynamic system will evolve very late in the weekend and early
next week. Similar to the current system, it'll begin in the
southern Plains and move northeast toward the southern Great Lakes.
A strong surge of warm air from the Gulf will be transported north.
Accumulating snow will develop Sunday night but then change over to
rain Monday morning making for quite a sloppy situation. Highs
Monday will climb to around 40 again.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1225 PM EST Tue Jan 10 2017

Ceilings of 1kft or lower abounded across local TAF sites at
17Z...with waves of rain moving from southwest to northeast.
Visibilities were from 1 to 3 miles for most of the morning...but
had risen to at or above 5 miles in many locations in the last
hour. Snow threat has diminished substantially for this afternoon...
but we could see a burst of snow this evening as tail of system
passes overhead.

Winds will be the main short term concern...with a strengthening
surface low moving from the Quad Cities area into Ontario this
evening. Sustained winds of 20 to 25 kts with gusts around 40 kts
will adversely affect aviation interests through early Wednesday
morning.

&&

.MARINE...
Issued at 321 AM EST Tue Jan 10 2017

No changes were made to the small craft advisory and gale warning.
Winds will ramp up this afternoon and peak during the evening when
some gusts near storm force are possible north of Pentwater.
Conditions will improve on Wednesday.

&&

.HYDROLOGY...
Issued at 1147 AM EST Tue Jan 10 2017

Various ice jams on area rivers continue to be monitored. Warmer
temperatures, rainfall, and snow melt will combine to elevate
river levels for the remainder of the week. It is uncertain if
the ice jams will release given these circumstances. Typically we
need temperatures closer to 50 degrees for a few days to break
them up, if the ice is thick enough. Currently the jam downstream
of Robinson Township appears to be holding but the readings at
Robinson have been unchanged in the last 3 days, with stable ice
covering the river. Added flow behind the jam may back up river
levels if the jam doesn't break up. A Flood Watch has been issued
given the uncertainty in how the river will respond over the next
few days, with the possibility that a rise above flood stage may
occur. Another jam on the Grand River has occurred near the Fish
Ladder at Grand Rapids, which is backing up flow a bit. Currently
this backwater has reached Comstock Park. No flooding is occurring
at this time though rises above bankful may occur as rain and snow
melt add to the levels.

Other jams are likely occurring on the Flat River near Smyrna and
also the Looking Glass River near Eagle. Combined rainfall and
snow melt will add to these river stages and further rises above
bankfull are likely.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...High Wind Watch from 6 PM EST this evening through late tonight
     for MIZ037>040-043>046-050>052-056>059-064>067-071>074.

     Winter Weather Advisory until 7 PM EST this evening for
     MIZ037>040-043>046.

LM...Small Craft Advisory until 5 PM EST this afternoon for
     LMZ844>849.

     Gale Warning from 5 PM this afternoon to 7 AM EST Wednesday for
     LMZ844>849.

&&

UPDATE...Laurens
SYNOPSIS...Ostuno
SHORT TERM...Ostuno
LONG TERM...04
AVIATION...MWS
HYDROLOGY...Hoving
MARINE...Ostuno
Hazardous weather outlook, Jan 10, 3:53 AM EST, 10 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
353 AM EST TUE JAN 10 2017

MIZ037>040-043>046-050>052-056>059-064>067-071>074-110900-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
353 AM EST TUE JAN 10 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SNOW WILL IMPACT TRAVEL THIS MORNING.

HIGH WINDS WITH GUSTS OVER 50 MPH ARE POSSIBLE TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

IMPACTS TO TRAVEL FROM SNOW AND FREEZING RAIN ARE POSSIBLE
WEDNESDAY NIGHT AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ844>849-110900-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
353 AM EST TUE JAN 10 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

WINDS AND WAVES WILL BE HAZARDOUS TO MARINERS ON LAKE MICHIGAN.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

WINDS AND WAVES WILL BE HAZARDOUS TO SMALL CRAFT ON WEDNESDAY.

OSTUNO

In the hours before

Local storm report, Jan 10, 8:41 AM EST, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
841 AM EST TUE JAN 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     SNOW             BRECKENRIDGE            43.41N 84.48W
01/10/2017  M4.2 INCH        GRATIOT            MI   TRAINED SPOTTER

            .

&&

HOVING
Local storm report, Jan 10, 8:53 AM EST, 5 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
853 AM EST TUE JAN 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     SNOW             2 NW SYLVESTER          43.56N 85.28W
01/10/2017  M5.0 INCH        MECOSTA            MI   COCORAHS

            COCORAHS STATION 2 NW SYLVESTER /MI-ME-10/.

0700 AM     SNOW             1 NW GRAND LEDGE        42.77N 84.77W
01/10/2017  M4.0 INCH        EATON              MI   CO-OP OBSERVER

            CO-OP OBSERVER STATION GRAND LEDGE /GDLM4/.

0730 AM     SNOW             1 WNW BELMONT           43.08N 85.63W
01/10/2017  M3.6 INCH        KENT               MI   COCORAHS

            COCORAHS STATION BELMONT /MI-KN-65/.

0700 AM     SNOW             2 WSW LANSING           42.70N 84.59W
01/10/2017  M3.5 INCH        INGHAM             MI   COCORAHS

            COCORAHS STATION 1 WSW LANSING /MI-IH-31/.

0800 AM     SNOW             2 ENE EDGEMONT PARK     42.76N 84.56W
01/10/2017  M3.5 INCH        INGHAM             MI   COCORAHS

            COCORAHS STATION 1 ENE EDGEMONT PARK
            /MI-IH-38/.

0750 AM     SNOW             1 NNE SAINT JOHNS       43.02N 84.55W
01/10/2017  M3.5 INCH        CLINTON            MI   CO-OP OBSERVER

            CO-OP OBSERVER STATION SAINT JOHNS /STJM4/.

0700 AM     SNOW             1 WSW GRANDVILLE        42.90N 85.78W
01/10/2017  M3.3 INCH        KENT               MI   COCORAHS

            COCORAHS STATION 1 WSW GRANDVILLE
            /MI-KN-14/.

0800 AM     SNOW             1 ESE PULASKI           42.11N 84.63W
01/10/2017  M2.2 INCH        JACKSON            MI   COCORAHS

            COCORAHS STATION 1 ESE PULASKI /MI-JC-13/.

0800 AM     SNOW             4 W PORTAGE             42.21N 85.66W
01/10/2017  M1.6 INCH        KALAMAZOO          MI   COCORAHS

            COCORAHS STATION 3 W PORTAGE /MI-KZ-1/.

0800 AM     SNOW             1 WSW PLAINWELL         42.44N 85.65W
01/10/2017  M1.5 INCH        ALLEGAN            MI   COCORAHS

            COCORAHS STATION PLAINWELL /MI-AN-25/.

&&

NWS GRAND RAPIDS MI
IRIS SYSTEM
Local storm report, Jan 10, 9:06 AM EST, 5 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
906 AM EST TUE JAN 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     SNOW             FENNVILLE               42.60N 86.11W
01/10/2017  M1.0 INCH        ALLEGAN            MI   PUBLIC

            .

&&

HOVING
Local storm report, Jan 10, 9:08 AM EST, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
908 AM EST TUE JAN 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     SNOW             MOUNT PLEASANT          43.60N 84.78W
01/10/2017  M4.8 INCH        ISABELLA           MI   TRAINED SPOTTER

            MEASURED AT CMU.

&&

HOVING
Local storm report, Jan 10, 9:37 AM EST, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
937 AM EST TUE JAN 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     SNOW             BIG RAPIDS              43.70N 85.48W
01/10/2017  M5.3 INCH        MECOSTA            MI   CO-OP OBSERVER

            CO-OP OBSERVER STATION BIG RAPIDS WATER
            WORKS /BGRM4/. THE DURATION OF THE SNOW
            EVENT WAS 24 HOURS.

&&

HOVING
Local storm report, Jan 10, 9:38 AM EST, 4 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
938 AM EST TUE JAN 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     SNOW             5 ESE HARRISON          43.99N 84.70W
01/10/2017  M5.3 INCH        CLARE              MI   COCORAHS

            COCORAHS STATION 8 SW SKEELS /MI-CL-5/. THE
            DURATION OF THE SNOW EVENT WAS 24 HOURS.

&&

HOVING

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 9, 8:56 PM ESTRiver Flood AdvisoryGRRKent12 days
Jan 9, 8:56 PM ESTRiver Flood AdvisoryGRRAllegan5 days
Jan 9, 8:56 PM ESTRiver Flood AdvisoryGRRIonia24 days
Jan 9, 8:56 PM ESTRiver Flood AdvisoryGRRKent7 days
Jan 10, 3:30 AM ESTHigh Wind WatchGRRAllegan, Barry, Calhoun, Clare, Clinton, Eaton and 17 more11 hr
Jan 10, 11:00 AM ESTRiver Flood WatchGRROttawa48 hr

Nearby

Wind Advisories in Michigan, 2017Every wind advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.